Alert archive / California / Wind Advisories in 2007
Wind Advisory 152, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Dec 30, 2007, 3:44 PM PST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2007, 3:44 PM PST (23:44 UTC)
- Expired
- Dec 31, 2007, 3:08 AM PST
- In force
- 11 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 302349 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 344 PM PST SUN DEC 30 2007 ...STRONG OFFSHORE WINDS TO AFFECT PORTIONS OF LOS ANGELES AND VENTURA COUNTIES... .A WINTER STORM OVER THE NORTHWEST UNITED STATES WILL DEPOSIT COLD AIR INTO THE GREAT BASIN...AND ALLOW STRONG HIGH PRESSURE TO FORM AT THE SURFACE. THIS HIGH PRESSURE AREA WILL CREATE STRONG AND GUSTY SANTA ANA WINDS ACROSS MUCH OF SOUTHERN CALIFORNIA BEGINNING THIS AFTERNOON AND LASTING THROUGH TUESDAY. THESE WINDS HAVE ALREADY BEGUN IN THE ANTELOPE VALLEY AND INTERSTATE 5 CORRIDOR IN THE MOUNTAINS. WINDS ARE EXPECTED TO INCREASE IN AREAL COVERAGE AND INTENSITY ACROSS THE ADVISORY AREA OVERNIGHT. THE WINDS ARE THEN EXPECTED TO SPREAD INTO THE VALLEYS AND PORTIONS OF THE COASTAL SECTIONS ON MONDAY... AND AN EXTENSION OF THE WIND ADVISORY WILL LIKELY BE NEEDED FOR THESE AREAS. THIS EVENT WILL PEAK MONDAY NIGHT THROUGH EARLY TUESDAY MORNING...AND GUSTS MAY REACH INTO THE 60 MPH RANGE OVER THE MOUNTAINS AND SANTA CLARITA VALLEY. THESE WINDS ARE EXPECTED TO WEAKEN QUICKLY TUESDAY AFTERNOON AND EVENING. CAZ059-310500- /O.NEW.KLOX.WI.Y.0152.071230T2344Z-071231T0500Z/ ANTELOPE VALLEY- 344 PM PST SUN DEC 30 2007 ...WIND ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS ARE EXPECTED TO BE FOCUSED OVER THE WESTERN PORTION OF THE ANTELOPE VALLEY. THE GUSTY WINDS WILL LIKELY CREATE AREAS OF BLOWING DUST AND SAND WHICH COULD LOCALLY REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ053-054-310600- /O.EXT.KLOX.WI.Y.0151.071230T2344Z-080101T0400Z/ /O.CON.KLOX.HW.A.0001.080101T0400Z-080101T1700Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 344 PM PST SUN DEC 30 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PST MONDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST MONDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH THIS EVENING ACROSS THE INTERSTATE 5 CORRIDOR...BECOMING NORTH TO NORTHEAST 25 TO 40 MPH WITH GUSTS TO 55 MPH AFTER MIDNIGHT. THE STRONGEST WINDS TONIGHT WILL BE FOCUSED THROUGH THE INTERSTATE 5 CORRIDOR. THESE WINDS WILL PEAK MONDAY NIGHT INTO TUESDAY MORNING...AND COULD PRODUCE DAMAGING WIND GUSTS NEAR 65 MPH DURING THAT TIME. THESE WINDS WILL BEGIN TO WEAKEN LATE TUESDAY MORNING INTO THE AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ088-310600- /O.CON.KLOX.WI.Y.0151.071231T0800Z-080101T0400Z/ /O.CON.KLOX.HW.A.0001.080101T0400Z-080101T1700Z/ SANTA CLARITA VALLEY- 344 PM PST SUN DEC 30 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM PST MONDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM PST MONDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. NORTH TO NORTHEAST WINDS BETWEEN 20 AND 35 MPH WITH GUSTS TO 45 MPH WILL FORM AFTER MIDNIGHT. THESE WINDS WILL PEAK MONDAY NIGHT INTO TUESDAY MORNING...AND COULD PRODUCE DAMAGING WIND GUSTS NEAR 60 MPH DURING THAT TIME. THE WINDS WILL BEGIN TO WEAKEN LATE TUESDAY MORNING INTO THE AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ046-310600- /O.CON.KLOX.WI.Y.0151.071231T1100Z-080101T0400Z/ /O.CON.KLOX.HW.A.0001.080101T0400Z-080101T1700Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 344 PM PST SUN DEC 30 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 PM PST MONDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 PM PST MONDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. AREAS OF NORTH TO NORTHEAST WINDS BETWEEN 20 AND 35 MPH WITH GUSTS TO 50 MPH WILL FORM LATER TONIGHT THROUGH PASSES AND CANYONS. THESE WINDS WILL PEAK MONDAY NIGHT INTO TUESDAY MORNING...AND COULD PRODUCE DAMAGING WIND GUSTS NEAR 60 MPH DURING THAT TIME... ESPECIALLY OVER THE WESTERN PORTIONS. THE WINDS WILL BEGIN TO WEAKEN LATE TUESDAY MORNING INTO THE AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ GOMBERG/KITTELL
2 follow-up statements
000 WWUS76 KLOX 310505 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 905 PM PST SUN DEC 30 2007 ...STRONG OFFSHORE WINDS TO AFFECT PORTIONS OF LOS ANGELES AND VENTURA COUNTIES THROUGH TUESDAY... .A WINTER STORM OVER THE NORTHWEST UNITED STATES WILL DEPOSIT COLD AIR INTO THE GREAT BASIN...AND ALLOW STRONG HIGH PRESSURE TO FORM AT THE SURFACE. THIS HIGH PRESSURE AREA WILL CREATE STRONG AND GUSTY SANTA ANA WINDS ACROSS MUCH OF SOUTHERN CALIFORNIA THROUGH TUESDAY. STRONG NORTHWEST TO NORTH WINDS HAVE ALREADY DEVELOPED THIS EVENING ACROSS THE INTERSTATE 5 CORRIDOR AND WESTERN PORTIONS OF THE ANTELOPE VALLEY. WINDS ARE EXPECTED TO BECOME MORE NORTHEASTERLY OVERNIGHT AND INCREASE IN AREAL COVERAGE AND INTENSITY ON MONDAY. THE WIND ADVISORY IS NOW BEING EXPANDED TO COVER ALL COASTAL AND VALLEY AREAS OF LOS ANGELES AND VENTURA COUNTIES. THIS SANTA ANA WIND EVENT WILL PEAK MONDAY NIGHT THROUGH TUESDAY MORNING...AND GUSTS MAY EXCEED 60 MPH OVER THE MOUNTAINS AND SANTA CLARITA VALLEY...PROMPTING THE HIGH WIND WATCH FOR THESE LOCATIONS. WINDS ARE EXPECTED TO DIMINISH TUESDAY AFTERNOON AND EVENING. CAZ044-045-311115- /O.EXB.KLOX.WI.Y.0151.071231T1100Z-080101T2000Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- 905 PM PST SUN DEC 30 2007 ...WIND ADVISORY IN EFFECT FROM 3 AM MONDAY TO 12 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM MONDAY TO 12 PM PST TUESDAY. AREAS OF NORTHEAST WINDS WILL INCREASE TO 20 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH ON MONDAY BELOW PASSES AND CANYONS. WINDS ARE EXPECTED TO INCREASE SLIGHTLY MONDAY NIGHT INTO TUESDAY MORNING...WITH PEAK GUSTS OF 55 MPH POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ047-311115- /O.EXB.KLOX.WI.Y.0151.071231T1100Z-080101T2000Z/ LOS ANGELES COUNTY VALLEYS- 905 PM PST SUN DEC 30 2007 ...WIND ADVISORY IN EFFECT FROM 3 AM MONDAY TO 12 PM PST TUESDAY FOR THE SAN FERNANDO VALLEY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE SAN FERNANDO VALLEY...WHICH IS IN EFFECT FROM 3 AM MONDAY TO 12 PM PST TUESDAY. AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE ON MONDAY TO 20 TO 30 MPH WITH LOCAL GUSTS TO 40 MPH IN THE SAN FERNANDO VALLEY. WINDS ARE EXPECTED TO INCREASE SLIGHTLY MONDAY NIGHT INTO TUESDAY MORNING...WITH PEAK GUSTS OF 45 MPH POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ040-311115- /O.EXB.KLOX.WI.Y.0151.071231T1100Z-080101T2000Z/ VENTURA COUNTY COAST- 905 PM PST SUN DEC 30 2007 ...WIND ADVISORY IN EFFECT FROM 3 AM MONDAY TO 12 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM MONDAY TO 12 PM PST TUESDAY. AREAS OF NORTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH ON MONDAY...WITH STRONG WINDS ANTICIPATED THROUGH TUESDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ041-311115- /O.EXB.KLOX.WI.Y.0151.071231T1100Z-080101T2000Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 905 PM PST SUN DEC 30 2007 ...WIND ADVISORY IN EFFECT FROM 3 AM MONDAY TO 12 PM PST TUESDAY FROM MALIBU TO HOLLYWOOD HILLS... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM MONDAY TO 12 PM PST TUESDAY. AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH LOCAL GUSTS TO 40 MPH ON MONDAY BELOW PASSES AND CANYONS FROM MALIBU TO THE HOLLYWOOD HILLS. WINDS ARE EXPECTED TO INCREASE SLIGHTLY MONDAY NIGHT INTO TUESDAY MORNING...WITH PEAK GUSTS OF 45 MPH POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ059-311115- /O.EXT.KLOX.WI.Y.0152.000000T0000Z-071231T1200Z/ ANTELOPE VALLEY- 905 PM PST SUN DEC 30 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST MONDAY FOR WESTERN PORTIONS... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST MONDAY. AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE TONIGHT ACROSS WESTERN PORTIONS OF THE ANTELOPE VALLEY. THE GUSTY WINDS WILL LIKELY CREATE AREAS OF BLOWING DUST AND SAND WHICH COULD LOCALLY REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE AT TIMES ACROSS WESTERN PORTIONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ053-054-311115- /O.CON.KLOX.WI.Y.0151.000000T0000Z-080101T0400Z/ /O.CON.KLOX.HW.A.0001.080101T0400Z-080101T1700Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 905 PM PST SUN DEC 30 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST MONDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST MONDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. AREAS OF NORTH WINDS 25 TO 40 MPH WITH LOCAL GUSTS TO 55 MPH WILL CONTINUE THIS EVENING ACROSS THE INTERSTATE 5 CORRIDOR...BECOMING NORTHEAST ACROSS THE AREA OVERNIGHT. THESE WINDS WILL PEAK MONDAY NIGHT INTO TUESDAY MORNING...AND COULD PRODUCE DAMAGING WIND GUSTS NEAR 65 MPH DURING THAT TIME. THESE WINDS WILL BEGIN TO DIMINISH SOME TUESDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ088-311115- /O.CON.KLOX.WI.Y.0151.071231T0800Z-080101T0400Z/ /O.CON.KLOX.HW.A.0001.080101T0400Z-080101T1700Z/ SANTA CLARITA VALLEY- 905 PM PST SUN DEC 30 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM PST MONDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM PST MONDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. NORTH TO NORTHEAST WINDS BETWEEN 20 AND 35 MPH WITH GUSTS TO 45 MPH WILL FORM AFTER MIDNIGHT. THESE WINDS WILL PEAK MONDAY NIGHT INTO TUESDAY MORNING...AND COULD PRODUCE DAMAGING WIND GUSTS NEAR 60 MPH DURING THAT TIME. THE WINDS WILL BEGIN TO DIMINISH TUESDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ046-311115- /O.CON.KLOX.WI.Y.0151.071231T1100Z-080101T0400Z/ /O.CON.KLOX.HW.A.0001.080101T0400Z-080101T1700Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 905 PM PST SUN DEC 30 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 PM PST MONDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 PM PST MONDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. AREAS OF NORTH TO NORTHEAST WINDS BETWEEN 20 AND 35 MPH WITH GUSTS TO 50 MPH WILL FORM LATER TONIGHT THROUGH PASSES AND CANYONS. THESE WINDS WILL PEAK MONDAY NIGHT INTO TUESDAY MORNING...AND COULD PRODUCE DAMAGING WIND GUSTS NEAR 60 MPH DURING THAT TIME... ESPECIALLY OVER THE WESTERN PORTIONS. THE WINDS WILL BEGIN TO DIMINISH TUESDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ GOMBERG
000 WWUS76 KLOX 311108 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 308 AM PST MON DEC 31 2007 ...STRONG OFFSHORE WINDS TO AFFECT PORTIONS OF LOS ANGELES AND VENTURA COUNTIES THROUGH TUESDAY... .STRONG HIGH PRESSURE OVER NEVADA WILL CREATE STRONG AND GUSTY SANTA ANA WINDS ACROSS MUCH OF SOUTHERN CALIFORNIA THROUGH TUESDAY. THIS SANTA ANA EVENT WILL PEAK OVERNIGHT AND TUESDAY MORNING...AND GUSTS MAY EXCEED 60 MPH OVER THE MOUNTAINS AND SANTA CLARITA VALLEY WHERE HIGH WIND WATCHES ARE IN EFFECT. WINDS ARE EXPECTED TO DIMINISH TUESDAY AFTERNOON AND EVENING. CAZ059-311215- /O.CAN.KLOX.WI.Y.0152.000000T0000Z-071231T1200Z/ ANTELOPE VALLEY- 308 AM PST MON DEC 31 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. THE WINDS HAVE DIMINISHED TO BELOW ADVISORY THRESHOLDS. $$ CAZ053-054-311830- /O.CON.KLOX.WI.Y.0151.000000T0000Z-080101T0400Z/ /O.CON.KLOX.HW.A.0001.080101T0400Z-080101T1700Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 308 AM PST MON DEC 31 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING. AREAS OF NORTH WINDS 25 TO 40 MPH WITH LOCAL GUSTS TO 55 MPH WILL BECOME NORTHEAST TOWARDS DAWN. THESE WINDS WILL PEAK TONIGHT INTO TUESDAY MORNING...AND COULD PRODUCE DAMAGING WIND GUSTS NEAR 65 MPH DURING THAT TIME. THESE WINDS WILL BEGIN TO DIMINISH SOME TUESDAY AFTERNOON A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ088-311830- /O.CON.KLOX.WI.Y.0151.000000T0000Z-080101T0400Z/ /O.CON.KLOX.HW.A.0001.080101T0400Z-080101T1700Z/ SANTA CLARITA VALLEY- 308 AM PST MON DEC 31 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING. NORTH TO NORTHEAST WINDS BETWEEN 20 AND 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH THE DAY. THESE WINDS WILL PEAK TONIGHT AND TUESDAY MORNING...AND COULD PRODUCE DAMAGING WIND GUSTS NEAR 60 MPH DURING THAT TIME. THE WINDS WILL BEGIN TO DIMINISH TUESDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ046-311830- /O.CON.KLOX.WI.Y.0151.000000T0000Z-080101T0400Z/ /O.CON.KLOX.HW.A.0001.080101T0400Z-080101T1700Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 308 AM PST MON DEC 31 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING. AREAS OF NORTH TO NORTHEAST WINDS BETWEEN 20 AND 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH PASSES AND CANYONS. THESE WINDS WILL PEAK TONIGHT AND LAST INTO TUESDAY MORNING...AND COULD PRODUCE DAMAGING WIND GUSTS NEAR 60 MPH DURING THAT TIME...ESPECIALLY OVER THE WESTERN PORTIONS. THE WINDS WILL BEGIN TO DIMINISH TUESDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ044-045-311830- /O.CON.KLOX.WI.Y.0151.000000T0000Z-080101T2000Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- 308 AM PST MON DEC 31 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST TUESDAY. AREAS OF NORTHEAST WINDS WILL INCREASE TO 20 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH THIS MORNING BELOW PASSES AND CANYONS. WINDS ARE EXPECTED TO INCREASE SLIGHTLY TONIGHT INTO TUESDAY MORNING... WITH PEAK GUSTS OF 55 MPH POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ047-311830- /O.CON.KLOX.WI.Y.0151.000000T0000Z-080101T2000Z/ LOS ANGELES COUNTY VALLEYS- 308 AM PST MON DEC 31 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST TUESDAY. AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE TODAY TO 20 TO 30 MPH WITH LOCAL GUSTS TO 40 MPH IN THE SAN FERNANDO VALLEY. WINDS ARE EXPECTED TO INCREASE SLIGHTLY MONDAY NIGHT INTO TUESDAY MORNING... WITH PEAK GUSTS OF 45 MPH POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ040-311830- /O.CON.KLOX.WI.Y.0151.000000T0000Z-080101T2000Z/ VENTURA COUNTY COAST- 308 AM PST MON DEC 31 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST TUESDAY. AREAS OF NORTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH TODAY...WITH STRONG WINDS ANTICIPATED THROUGH TUESDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ041-311830- /O.CON.KLOX.WI.Y.0151.000000T0000Z-080101T2000Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 308 AM PST MON DEC 31 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST TUESDAY. AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH LOCAL GUSTS TO 40 MPH THIS MORNING BELOW PASSES AND CANYONS FROM MALIBU TO THE HOLLYWOOD HILLS. WINDS ARE EXPECTED TO INCREASE SLIGHTLY TONIGHT INTO TUESDAY MORNING...WITH PEAK GUSTS OF 45 MPH POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ASR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Dec 30, 2:30 PM PST, 1 hour 14 minutes earlier.
Area forecast discussion, Dec 30, 2:30 PM PST, 1 hour 14 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 230 PM PST SUN DEC 30 2007 .SHORT TERM (TODAY-WEDNESDAY)... MOSTLY CLEAR SKIES OVER MOST OF THE AREA...WITH A FEW EXCEPTIONS. MOIST NORTHERLY FLOW HAS ALSO ALLOWED A FAIR AMOUNT OF MOISTURE TO BANK AGAINST THE NRN MOUNTAIN SLOPES AND THE INTERIOR PORTIONS OF SLO AND SBA COUNTIES. NO RAIN OR SNOW OBSERVATIONS HAVE COME...BUT SATELLITE IMAGES SUGGEST THAT SOME LIGHT SHOWERS PROBABLY OCCURRED IN ISOLATED AREAS...JUST NOT IN AMOUNTS HIGH ENOUGH TO MEASURE. A LITTLE BIT OF STRATUS STILL LINGERS NEAR THE LA COAST...AND SHOULD LOITER AROUND THROUGH MUCH OF THE NIGHT BEFORE CLEARING OUT EARLY MON MORNING. TEMPS ARE UP FROM YESTERDAY OVER MOST OF THE AREA...SAVE THOSE VALLEY AREAS STILL UNDER THOSE PESKY CLOUDS SPILLING IN FROM THE SAN JOAQUIN VALLEY. OFFSHORE EVENT STILL LOOKS ON TRACK TO BEGIN TONIGHT IN THE MOUNTAINS AND FOOTHILLS OF LA AND VTU COUNTIES. A WINTER WEATHER SYSTEM OVER THE NORTHWEST UNITED STATES WILL ALLOW COLD AIR ALOFT TO STREAM OVER THE GREAT BASIN. A RESULTING 1040 MB HIGH WILL BUILD OVER NRN NEVADA LATER TONIGHT...THEN CONTINUE TO BUILD TO A 1056 MB HIGH AS IT MOVES INTO WRN COLORADO BY TUESDAY MORNING. THIS HIGH DOES MOVE MORE QUICKLY TO THE EAST THAN TYPICAL EVENTS...BUT THE OVERALL STRENGTH OF THE HIGH AND THE RELATIVE CONSISTENCY OF THE LAST NUMBER OF MODEL RUNS LOOKS TO MAKE THIS A SLAM DUNK WIND ADVISORY FOR MOST OF LA AND VTU COUNTY BY MONDAY. WINDS WILL START OFF IN THE MOUNTAINS AND SANTA CLARITA VALLEY TONIGHT...THEN SPREAD INTO THE LA AND VTU VALLEYS MONDAY MORNING. THE COASTAL AREAS WILL LIKELY ALSO NEED TO BE ADDED TO THE LIST OF ADVISORIES...FOR THE AREAS FROM THE HOLLYWOOD HILLS THROUGH VENTURA. STILL NOT SOLD ON THIS EVENT REACHING HIGH WIND WARNING CRITERIA WITH GUSTS OVER 58 MPH...AS THE UPPER SUPPORT IS ANYTHING BUT STELLAR. WITH THAT SAID...DUE TO THE STRENGTH OF THE SURFACE HIGH AND THE SOLID RIDGE ALOFT...WENT AHEAD AND ISSUED A HIGH WIND WATCH OVER THE MOUNTAINS OF LA AND VTU COUNTIES AS WELL AS THE SANTA CLARITA VALLEY FOR THE PEAK OF THE EVENT MONDAY NIGHT. MONDAY THROUGH AT LEAST TUESDAY LOOKS TO BE A CRITICAL FIRE WEATHER DAY...AS TEMPS SHOULD GO ABOVE NORMAL AND THE AIRMASS WILL DRY SIGNIFICANTLY. DUE TO THE EXCESS MOISTURE ON THE WINDWARD SIDE OF THE MOUNTAINS...IT SHOULD TAKE A BIT LONGER THAN USUAL TO DRY THINGS OUT...SO THE START OF THE FIRE WEATHER WATCH HAS BEEN DELAYED A BIT. OFFSHORE FLOW WILL WEAK ON WEDNESDAY AS A WEAK UPPER LEVEL LOW PASSES OVER HEAD...AND THE MID LEVEL FLOW SWINGS MORE SOUTH TO SOUTH EASTERLY. TEMPS SHOULD COOL AS A RESULT ON WED. .LONG TERM (THURSDAY-SUNDAY)... A 530 DM LOW IS STILL FORECASTED TO SWING AROUND A DEEP LOW OVER THE GULF OF ALASKA AND MOVE CLOSE TO THE NRN CA COAST WEDNESDAY NIGHT. THIS WILL ALLOW A DEEP LAYER OF SOUTHERLY FLOW TO FORM OVER CENTRAL AND SOUTHERN CALIFORNIA WED NIGHT AND THU. BOTH THE GFS AND ECMWF CONTINUE TO SHOW SOLID AGREEMENT WITH THE OVERALL TRACK AND MOISTURE WITH THIS SYSTEM...WITH THE ONLY MAJOR DISAGREEMENT INVOLVED IN ABOUT 12 HRS OF TIMING. EITHER WAY...LOOKS LIKELY FOR RAIN OVER THE ENTIRE AREA EITHER ON THURSDAY...EITHER DURING THE DAY OR THE NIGHT. BUMPED POPS UP TO LIKELY CAT AS A RESULT. THIS RAIN EVENT LOOKS TO BE FAIRLY WARM IN NATURE WITH HIGH SNOW LEVELS AS MUCH OF THE MOISTURE IS TAGGED TO COME FROM THE SOUTH. THIS BIT OF MOISTURE IS THE WILDCARD AS TO HOW MUCH RAIN WE WILL GET. IF THE GFS IS RIGHT WITH A DEEP LAYER STREAMING UP FROM THE SOUTH...WIDESPREAD RAINFALL IN EXCESS OF ONE INCH SEEMS LIKELY...BUT MODELS OFTEN STRUGGLE WITH THIS AND WILL HAVE TO WAIT AND SEE IF IT MATERIALIZES. A COLD FRONT BEHIND THIS SOUTHERLY FLOW WILL MOVE IN ON FRI...WITH ANOTHER YET MUCH COLDER SYSTEM RIGHT BEHIND IT LATE SAT INTO SUN. AS A RESULT...THE FORECAST HAS CHANCE OF PRECIP THROUGH THE WEEKEND. && .AVIATION...30/1850Z A BIT OF RESIDUAL MOISTURE HAS RESULTED IN LOW CLOUD AND FOG FORMATION ACROSS SEVERAL OF THE COASTAL TAF SITES. KLAX...KLGB AND KOXR MAY HAVE DIFFICULTY IN AVOIDING THE OCCASIONAL BKN SKY COVER FOR THE NEXT FEW HOURS. THE SOUTHERN COAST WILL PROBABLY STRUGGLE A BIT WITH A LINGERING MARINE LAYER TONIGHT BEFORE THE BUILDING OFFSHORE FLOW KICKS ALL THE LOW CLOUDS WELL OFFSHORE SOMETIME IN THE EARLY MORNING HOURS. SUFFICE IT TO SAY THAT THIS WILL BE A RELATIVELY LOW CONFIDENCE FORECAST. OTHER TAF SITES SHOULD REMAIN CLOUD FREE THROUGH MONDAY...EXCEPT FOR KPRB WHICH COULD HAVE ANOTHER BOUT OF LOW CLOUDS AND FOG IN THE MORNING. KLAX...LOW CLOUDS AND FOG WILL LINGER NEAR THE COAST THROUGH THE DAY...WITH A LOW CONFIDENCE POSSIBILITY OF OCCASIONAL BKN SKIES THIS AFTERNOON. THE LOW CLOUDS AND FOG WILL MOVE IN EARLY THIS EVENING AND CONTINUE UNTIL EARLY MONDAY MORNING WHEN THE OFFSHORE FLOW PUSHES THE LOW CLOUDS BACK OUT TO SEA. VFR CONDITIONS ARE EXPECTED FOR THE REST OF THE DAY. KBUR...VFR CONDITIONS THROUGH MONDAY. POSSIBLE GUSTY NORTH TO NORTHEAST WINDS MONDAY MORNING. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH (SEE LAXNPWLOX). FIRE WEATHER WATCH (SEE LAXRFWLOX). WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). && PUBLIC...KITTELL AVIATION...SWEET WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 30, 6:00 AM PST, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST SUN DEC 30 2007 CAZ034>041-044>047-051>054-059-087-088-311400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 600 AM PST SUN DEC 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY STRONG WINDS WILL CREATE HAZARDS FOR MOTORISTS MONDAY AND TUESDAY. THESE STRONG WINDS WILL ALSO CREATE A HAZARDOUS FIRE WEATHER ENVIRONMENT. NO HAZARDOUS WEATHER IS EXPECTED ON WEDNESDAY. A POTENTIALLY MAJOR STORM SYSTEM COULD BRING HAZARDOUS AMOUNTS OF RAINFALL TO THE AREA THURSDAY THROUGH SATURDAY ALONG WITH HAZARDOUS WINTER WEATHER CONDITIONS IN THE MOUNTAINS. * FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RORKE
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 2:29 PM PST | Wind Advisory | LOX | Los Angeles | 67 hr |
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.